MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(85)80791-5

Медицинская библиотека · Annals of emergency medicine · 1985

Priapism resulting from fluphenazine hydrochloride treatment reversed by diphenhydramine.

Fishbain D A

Клинический случайСтатьяПеревод в очереди

Аннотация

A chronic schizophrenic patient received 30 mg fluphenazine hydrochloride (Prolixin) PO and developed priapism. Urological examination and subsequent urological workup was negative, indentifying fluphenazine hydrochloride as the cause of the priapism. During the period of priapism evaluation, the patient developed a severe extrapyramidal reaction that was treated with diphenhydramine (Benadryl) 50 mg IV push. There was remission of the extrapyramidal reaction in three minutes followed by resolution of the priapism. The rationale for the treatment of antipsychotic drug-induced priapism with anticholinergic drugs is discussed.

Для цитирования: Fishbain D A. Priapism resulting from fluphenazine hydrochloride treatment reversed by diphenhydramine.. Annals of emergency medicine. 1985. DOI: 10.1016/s0196-0644(85)80791-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.